Georgia, 2007

Damaging Winds in Georgia, February 13, 2007

February 13, 2007 · NWS JAX · 3 events in 2 counties and zones

A developing low pressure system and associated squall line brought scattered thunderstorms to the area during the afternoon and evening with several severe events in Florida and Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

A developing low pressure system and associated squall line brought scattered thunderstorms to the area during the afternoon and evening with several severe events in Florida and Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Feb 13, 1:43 PM EST, 2 hours 37 minutes earlier.

Area forecast discussion, Feb 13, 1:43 PM EST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 PM EST TUE FEB 13 2007

...SEVERE STORMS POSSIBLE THIS AFTERNOON...

.SHORT TERM...A RAPIDLY CHANGING ENVIRONMENT IN STORE FOR THIS
AFTERNOON AS LOW PRESSURE PULLS AWAY FROM THE NORTHEAST FLORIDA
COAST. THIS WILL ALLOW FOR A MORE UNSTABLE ENVIRONMENT WITH AN
AIRMASS CHANGE ALREADY IN FULL SWING OVER SOUTHERN SECTIONS OF THE
FORECAST AREA. WINDS HAVE ALREADY BECOME SOUTHERLY WITH TEMPS
INCREASING THROUGH THE LOWER 70S AND DEWPOINTS IN THE LOWER 60S
SOUTH OF INTERSTATE 10. MCV CONTINUES TO MOVE ASHORE THE WEST
CENTRAL FLORIDA COAST WITH DEBRIS CLOUDINESS SPREADING OVER MOST
OF THE FLORIDA FORECAST AREA. THIS HAS TEMPERED THE TEMPERATURE
RISE OVER THE EXTREME WESTERN ZONES WITH TEMPS BARELY GETTING OUT
OF THE 60S AT THIS HOUR WEST OF INTERSTATE 75.

THINKING HAS NOT CHANGED ON THE EVOLUTION OF THIS SEVERE THREAT
WITH NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS DEVELOPING
QUICKLY AS UPPER DIVERGENCE SIGNATURE APPROACHES THE WEST COAST.
FEEL THERE WILL BE STRONG STORMS OVER THE SUWANNEE VALLEY WITH
ISOLATED SEVERE...BUT BEST CHANCE WILL BE ALONG THE EAST COAST AND
ALONG SOUTHERN SECTIONS LATER THIS AFTERNOON AND INTO THE EARLY
EVENING HOURS. THIS IS WHEN SHOWERS AND THUNDERSTORMS WILL
ENCOUNTER THE EFFECTS OF A DAYS WORTH OF HEATING RESULTING IN
CAPES BETWEEN 1000 AND 1500 J/KG. WITH SURFACE BASED INSTABILITY
IN PLACE AND LAPSE RATES NEAR 7C...THE STAGE IS SET FOR VIGOROUS
UPDRAFTS WITH DAMAGING STRAIGHT LINE WINDS POSSIBLE AND DEFINITELY
HAIL GIVEN -14 DEGREES AT 500 MB. AS FAR AS THE TORNADO
POTENTIAL...SPC CORRECTLY POINTED OUT THAT THE BEST CHANCES ARE
WHERE WINDS WILL BE LOCALLY BACKED. GIVEN TEMPS IN THE 70S ALONG
THE COAST...FEEL A SEABREEZE WITH BACKED WINDS TO MAYBE A 120 TO
140 DIRECTION COULD ALLOW FOR AN ISOLATED TORNADO THREAT ALONG AND
EAST OF INTERSTATE 95.

ACTIVITY WILL QUICKLY RACE EAST BETWEEN 02Z AND 06Z WITH RAPID
DRYING ABOVE 850MB. THERE IS SOME POTENTIAL FOR SOME WRAP AROUND
CLOUDS OVER THE GEORGIA PORTION THROUGH WED MORNING AND WILL KEEP
PARTLY CLOUDY WORDING THERE. VERY TIGHT GRADIENT IN STORE FOR WED
AFTERNOON WITH BREEZY TO LOCALLY WINDY CONDITIONS LIKELY WITH A
LAKE WIND ADVISORY POSSIBLE DUE TO GUSTS.

WINDS REMAIN WESTERLY UNTIL WED NIGHT AND COLD AIR ADVECTION
BEGINS AROUND WED AT 06Z. MODEL GUIDANCE DOES INDICATE TEMPS
DROPPING BELOW FREEZING FOR THU MORNING OVER THE SUWANNEE VALLEY.
HOWEVER...THERE WILL BE STILL BE AN ADVECTIVE COMPONENT TO THIS
EVENT AND AM NOT INCLINED TO ISSUE A WATCH FOR A MARGINAL EVENT
GIVEN THE GUIDANCE TRACK RECORD THIS WINTER.

.LONG TERM...CONTINUED COLD AIR ADVECTION WILL RESULT IN A GREATER
FREEZE POTENTIAL ON FRIDAY MORNING. CURRENT INDICATIONS ARE TEMPS
WILL FALL INTO THE UPPER 20S OVER A GOOD PORTION OF THE AREA BUT
SHOULD ESCAPE WITHOUT A HARD FREEZE. THE SAME CANNOT BE SAID FOR
SAT MORNING AS HIGH SETTLES OVER THE AREA WITH GOOD RADIATIONAL
COOLING CONDITIONS. WILL CONTINUE TO INDICATE UPPER 20S WITH
ISOLATED COLDER POCKETS IN THE MID 20S.

&&

.AVIATION...VFR EXPECTED UNTIL THUNDERSTORMS ARRIVE AND THEN WILL
HAVE MOSTLY MVFR. HAVE INCLUDED A FEW HOURS OF IFR CIGS FOR FL
TAFS LATE TONIGHT...THEN IMPROVING ARND 12Z. WEST WINDS WILL GUST
TO 20 TO 25 KT WEDNESDAY MORNING THROUGH MOST OF THE AFTERNOON.

&&

.MARINE...SINCE EARLY MORNING CONVECTION DEPARTED SEAS DECREASED
TO 3-5 FT OFFSHORE...BUT THIS WILL BE TEMPORARY. SCA CONDITIONS
FOR OFFSHORE WATERS STILL EXPECTED TO BEGIN THIS EVENING. NEAR
SHORE WATERS MAY HAVE A PERIOD OF TIME WITH SCA CONDITIONS
WEDNESDAY MORNING BUT WILL DEFER TO NEXT PRODUCT ISSUANCE. NW
WINDS INCREASE AGAIN FRIDAY TO 20-25 KT OFFSHORE. GFS TENDS TO BE
STRONGER AND HAVE BLENDED A BIT OF THE NAM TO BRING SPEEDS DOWN
SLIGHTLY.

&&

.FIRE WEATHER...STRONG HIGH PRESSURE WILL SETTLE WEST OF AREA
FRIDAY AND RESULTING PRES GRADIENT IS EXPECTED TO CREATE WINDS
CONDITIONS COUPLED WITH CRITICAL RH VALUES. WILL ISSUE A WATCH FOR
ALL ZONES. DRY AIR WILL LINGER THROUGH MONDAY WITH EXCEPTION OF
BAND OF MOISTURE ASSOCIATED WITH NEXT FRONT. LATEST GFS AND DGEX
SHOW FRONTAL PASSAGE LATE SATURDAY WITH CLEARING BY NOON SUNDAY.
THIS SCENARIO MIGHT MEAN RED FLAG CONDITIONS EACH AFTERNOON (SAT-
MON).

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  49  60  31  54 /  60   0   0   0
SSI  52  63  37  53 / 100   0   0   0
JAX  54  63  35  56 /  80   0   0   0
SGJ  56  67  38  56 /  70   0   0   0
GNV  53  64  35  57 /  40   0   0   0
OCF  54  67  37  58 /  50   0   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

GA...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EST
     WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20
     NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM
     TO 60 NM OFFSHORE.

&&

DEESE/TRABERT/ENYEDI
Hazardous weather outlook, Feb 13, 4:20 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
420 PM EST TUE FEB 13 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
420 PM EST TUE FEB 13 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS EVENING AND TONIGHT...

...SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL OF NORTHEAST FLORIDA
AND SOUTHEAST GEORGIA WITH THE EXCEPTION OF MARION...FLAGLER...SAINT
JOHNS AND PUTNAM COUNTIES...

A SQUALL LINE WILL MOVE ACROSS SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOVE
THROUGH WESTERN SECTIONS OF THE GEORGIA FORECAST AREA AS WELL AS THE
SUWANNEE VALLEY OF FLORIDA THROUGH EARLY EVENING AND THE REMAINDER
OF THE FORECAST AREA THROUGH LATE EVENING.  THE GREATEST THREAT FROM
SEVERE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND DEADLY
LIGHTNING. ISOLATED TORNADOES WILL ALSO BE POSSIBLE WITH THE
ACTIVITY..PRIMARILY ALONG COASTAL LOCATIONS. STORM MOTION WILL BE
NORTHEAST AROUND 25 TO 30 MPH.

THE ACTIVITY WILL QUICKLY EXIT EAST TONIGHT WITH PARTLY CLOUDY SKIES
EXPECTED FOR THE OVERNIGHT PERIOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

A LAKE WIND ADVISORY MAY BE NEEDED FOR GUSTY NORTHWEST WINDS ON
WEDNESDAY.

COLDER TEMPERATURES WILL RETURN TO THE AREA BY LATE IN THE WEEK.
FREEZING TEMPERATURES ARE POSSIBLE THURSDAY NIGHT ACROSS INLAND
AREAS WITH FREEZING TEMPERATURES ACROSS MOST OF THE AREA FRIDAY
NIGHT. A HARD FREEZE IS POSSIBLE AT MANY INTERIOR LOCATIONS FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE/ENYEDI

In the hours before

Special weather statement, Feb 13, 3:44 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EST TUE FEB 13 2007

GAZ132-149-132130-
ATKINSON-COFFEE-
344 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON AND
COFFEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 430 PM EST...

AT 344 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF AMBROSE TO 11 MILES SOUTHWEST OF WILLACOOCHEE...MOVING EAST AT 30
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE...AMBROSE...BROXTON...PEARSON...DOUGLAS...WEST GREEN AND
AXSON THROUGH 430 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Feb 13, 3:52 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EST TUE FEB 13 2007

GAZ133-135-132130-
APPLING-JEFF DAVIS-
352 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND
EASTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST...

AT 352 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
GRAHAM TO 8 MILES SOUTHWEST OF SURRENCY...MOVING NORTHEAST AT 45 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND GRAHAM...
SURRENCY...PINE GROVE...BAXLEY AND PLANT HATCH THROUGH 430 PM EST.
HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Feb 13, 3:58 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
358 PM EST TUE FEB 13 2007

GAZ133-132145-
JEFF DAVIS-
358 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN JEFF
DAVIS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EST...

AT 358 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER TELFAIR COUNTY...OR 12 MILES NORTH OF
BROXTON...MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL
AFFECT MAINLY RURAL AREAS WEST AND NORTH OF HAZLEHURST...ESPECIALLY
NEAR AREAS NEAR ALTAMAHA RIVER THROUGH 445 PM EST. HAIL UP TO ONE
HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Feb 13, 3:59 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EST TUE FEB 13 2007

FLZ025-033-132120-
DUVAL-ST. JOHNS-
359 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR EXTREME NORTHEAST
ST. JOHNS AND EASTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST...

AT 359 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER PONTE VEDRA BEACH...MOVING
NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND JACKSONVILLE
BEACH THROUGH 420 PM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35
TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

ENYEDI
Special weather statement, Feb 13, 4:06 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
406 PM EST TUE FEB 13 2007

GAZ134-150-151-132145-
BACON-PIERCE-WARE-
406 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN
WARE...PIERCE AND BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST...

AT 406 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF ALMA TO 12 MILES WEST OF MILLWOOD...MOVING EAST AT 35 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MILLWOOD...
BICKLEY...ALMA...DIXIE UNION...WAYCROSS...WARESBORO...SUNNYSIDE...NEW
LACY AND DEENWOOD THROUGH 445 PM EST. HAIL UP TO ONE HALF INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

ZAPPE
Special weather statement, Feb 13, 4:16 PM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
416 PM EST TUE FEB 13 2007

GAZ152-132200-
BRANTLEY-
416 PM EST TUE FEB 13 2007

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRANTLEY COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM EST...

AT 416 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF HICKOX...OR 7 MILES
SOUTHEAST OF HOBOKEN...MOVING NORTHEAST AT 35 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND
NAHUNTA...RAYBON...ATKINSON AND WAYNESVILLE THROUGH 500 PM EST. HAIL
UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

DEESE

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Atkinson

When
February 13, 4:20 PM EST
Where
Atkinson County, 1.37 mi ENE of Leliaton
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.290, -82.910

Large trees blown down in Kirkland along Sunnyside Church Road.

Thunderstorm Wind, Wayne

When
February 13, 5:30 PM EST
Where
Wayne County, 0.59 mi W of Jesup
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.600, -81.890

Several trees and power lines down in the city.

Thunderstorm Wind, Wayne

When
February 13, 5:30 PM EST
Where
Wayne County, 4.04 mi SW of Nesbit
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.560, -82.020

Several large trees down along count Road 203 north of Screven.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2007Every state in 2007This day in weather historyWarnings in Georgia, February 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 11128, 11129, 11130.